# SDR UIEA2018112632681

- Difficulty date: November 22, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,913 hours, 15,650 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 6882
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" FWD CAB AUTO" INOP.  REMOVED AND REPLACED FWD AIR MODULATING VALVE IAW AMM 21-61-07 OPS CHECK NORMAL, NO LEAKS NOTED  )
